Gee you had all those tests and still nothing?
That is totally fustrating! http://www.healthboards.com/ubb/dizzy.gif
Tenormin is the brand name for Atenenol, that is what I was on last that seemed to be the better drug for me.
Getting to the hospital for the EEG right after a seizure will give them the info they need,It should even limit it down to the area of the brain that the seizure is taking place.
Sometimes it seems that you have to have it happen while the machine is on before they have a clue!
I know I had that problem when they were trying to figure out what my chest pain was! I'd go to the emergancy room, they'd run the EKG and nothing!
My heart wasn't in the middle of a palpatation or pain, so the test showed nothing time after time!
Then I had a doctor try to tell me it was all in my head because the test was negative and nothing sounded out of the ordinary to him. He said I must be "hyperventalating' when this happens and to breath into a paperbag and sent me home with Motrin!
It took some insisting to get a cardiologist appointment and when I FINALLY had a echocardiogram test (ultrasound) on my heart they found the problem to my relief!
I'm not sure what it's called where your frozen and can't move seizure wise. Twice I've had something called sleep paralysis where your brain is stuck in a certain phase and your awake, but can't move or speak at all.It's only lasted a min or 2 for me though.(seems like forever) I found it very frightening, the last one I had even caused a extremly frightening hallucination!I can not begin to imagine how horrible 8 hours of this would be!
My hypothesis is your seizure caused you to stay in whatever brain state causes sleep paralysis to happen.
Mine was a brain fluke, yours was maybe damage to your brains electrical system at the time?
Try searching and reading up on "Sleep Paralysis" to see if that is like what you had when you couldn't move. Might help you to understand what your brain was doing during those eight hours.
Maybe drinking lots of water would help flush out any of the Zoloft that might be left in your system.
It could dilute any of the other meds your on though, so ask your doctor first if that's ok.
I hate it when docs keep giving more meds to cure side effects of previous drugs! Who knows what all those drugs mixed together could to do someone, especially long term.
I hope they can find what's wrong with you and soon!
God Bless *Hugz*